# SDR DXTA2013050605378

- Difficulty date: May 7, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N904QS
- Make and model: Cessna 750
- Aircraft serial: 7500210
- Aircraft time: 9,543 hours, 5,766 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Unknown
- Condition: Unknown
- Location: Fuel Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, AMBER FUEL BOOST ON LIGHT ILLUMINATED.  SELECTED LT FUEL BOOST SWITCH TO ON, CAS MESSAGE TURNED WHITE.  PLACED SWITCH BACK TO NORM, AMBER CAS STAYED OUT REMAINDER OF FLIGHT.  RAN AIRCRAFT AT IDLE & MANIPULATED WIRES AND CONNECTOR PLUGS, NO DEFECT NOTED. RAN AIRCRAFT AT IDLE, 73% N2 AND TAKE OFF WHILE MONITORING MOTIVE FLOW PRESSURES IAW MM 28-20-00, NO DEFECTS NOTED.  DURING RUNS MONITORED PRESSURES AT BOOST PUMP PRESSURE SWITCH & FOUND PRESSURE AT IDLE 15 PSI, AT 73% 19PSI, AT TAKE OFF 20 PSI. CUSTOMER STATED SAME ISSUE ON RIGHT. ELECTED TO REPOSITION BOOST PUMP PRESSURE SWITCHES.  REPLACED SWITCH. LEAK AND OPS CHECK GOOD. WORK DONE IAW MM 28-20-05.
